# SDR C2XA01IA087

- Difficulty date: February 14, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3408, DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE FORWARD OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
